Wednesday, 21 February 2018

PHighting on...

Dear Readers,

Sorry I haven't posted recently. I have been rather unwell and haven't been able to concentrate on writing anything.




My previous medication where I had to stay in over night back in November were doing me very well health wise, but side effects wise they were draining me. I was suffering with chronic headaches and migraines and I was starting to suffer more and more each week. Even though my body was taking to them well for the PH, I wasn't going to struggle on any longer.

I stopped taking them at the beginning of January and soon as I came off of them I started to feel a lot better. I managed to get on with plans and work and in the half term, which was last week i was admitted back in the Royal Brompton Hospital to start the new medication.

This medication is known as Iloprost and I have to take it 6 times a day, every 3 hours. I have to inhale the medication for 3-5 minutes and make sure I wash and clean it after each use. All sounds very time consuming but it doesn't really take that long to sort out and it is so worth being on it. So far I am doing much better than Macitentan. I do get dull headaches after each dose, but these go quite quickly. I am sure my body will get used to this drug much quicker and I'll be able to stay on this for a very long time.

I am continuing to stay on Sildenafil 3 times a day, which luckily is only a tablet that I need to swallow and being on this dual therapy, I hope I will become a lot stronger again.

I will post again soon to keep you updated with how I am getting on!

Meanwhile my video I made for my 10th anniversary has been viewed and shared many times, so I am glad I am continuing to raise awareness for Pulmonary Hypertension. Don't forget to keep up to date and check out my Facebook page - Tess and PH - you will also see I try to post every Wednesday for a raising awareness campaign called PH Wednesdays. This is an update on myself, someone else's PH story or anything PH related!

Thanks for reading!

No comments:

Post a Comment